# SDR BA08006

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Attach Fitting
- Part number: A5398117400200
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - THE FORWARD, MAIN ENTRY DOOR EMERGENCY ESCAPE SLIDE ATTACH FITTING ICE PROTECTION WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED HEATED ATTACH FITTING.  OPS CHECKED OK.
